# SDR REXA2022031000376

- Difficulty date: February 21, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313531S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295 CORRODED BETWEEN SGR 24R AND STGR 24L. - REPAIRED FS 295 FRAME SECTOR FROM STR 25L TO 19R PER ENDEAVOR EA CRJ953-12551, DATED 01/25/2022
